Cart (Loading....) | Create Account
Close category search window
 

An upper bound on the covering radius as a function of the dual distance

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Tietavainen, A.A. ; Dept. of Math., Turku Univ., Finland

P. Delsarte (1973) developed a method that gives an upper bound on the cardinality of a code as a function of its minimum distance. It is shown that, using a modification of that method, one gets an upper bound on the covering radius of a code as a function of its dual distance. As an interesting special case, the covering radius of the dual of a BCH code is considered

Published in:

Information Theory, IEEE Transactions on  (Volume:36 ,  Issue: 6 )

Date of Publication:

Nov 1990

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.